Volume 8, Issue 3
Projective Approximation of Double Limit Points for Nonlinear Problems

Ya-nan Ma

DOI:

J. Comp. Math., 8 (1990), pp. 261-275

Published online: 1990-08

Preview Full PDF 28 969
Export citation
  • Abstract

In [2], general approximation results for the solution in a neighborhood of a simple limit point are given. In this paer we give projective approximation results for the solutions in a neighborhood of a double limit point. Application of these results to a nonlinear partial differential equation and numerical results are given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-261, author = {}, title = {Projective Approximation of Double Limit Points for Nonlinear Problems}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {3}, pages = {261--275}, abstract = { In [2], general approximation results for the solution in a neighborhood of a simple limit point are given. In this paer we give projective approximation results for the solutions in a neighborhood of a double limit point. Application of these results to a nonlinear partial differential equation and numerical results are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9439.html} }
TY - JOUR T1 - Projective Approximation of Double Limit Points for Nonlinear Problems JO - Journal of Computational Mathematics VL - 3 SP - 261 EP - 275 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9439.html KW - AB - In [2], general approximation results for the solution in a neighborhood of a simple limit point are given. In this paer we give projective approximation results for the solutions in a neighborhood of a double limit point. Application of these results to a nonlinear partial differential equation and numerical results are given.
Ya-nan Ma. (1970). Projective Approximation of Double Limit Points for Nonlinear Problems. Journal of Computational Mathematics. 8 (3). 261-275. doi:
Copy to clipboard
The citation has been copied to your clipboard